Alert archive / Oklahoma / Flash Flood Warnings in 2018
Flash Flood Warning 20, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 7, 2018, 11:20 AM CDT for Cleveland County, Oklahoma County, Oklahoma. It was in force for 115 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2018, 11:20 AM CDT (16:20 UTC)
- Expired
- Jun 7, 2018, 1:15 PM CDT
- In force
- 115 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Cleveland County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 20 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 11:25 AM CDT | FLASH FLOOD | 2 E Moore, OK | WATER UP TO WHEEL WELL HEIGHT. |
| Jun 7, 11:30 AM CDT | FLASH FLOOD | 1 S Moore, OK | RAIL UNDERPASS CLOSED DUE TO FLOODING. |
| Jun 7, 11:43 AM CDT | FLASH FLOOD | 1 Nnw Oklahoma City, OK | WATER IN OFFICE BUILDING. VIA SOCIAL MEDIA. |
| Jun 7, 12:28 PM CDT | FLASH FLOOD | 3 S Moore, OK | HIGH WATER FLOWING OVER INTERSECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2137 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
158
WGUS54 KOUN 071620
FFWOUN
OKC027-109-071815-
/O.NEW.KOUN.FF.W.0020.180607T1620Z-180607T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1120 AM CDT THU JUN 7 2018
...FLASH FLOOD EMERGENCY FOR OKLAHOMA CITY AND MOORE...
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Oklahoma County in central Oklahoma...
Northern Cleveland County in central Oklahoma...
* Until 115 PM CDT
* At 1117 AM CDT, Doppler radar and reports indicate widespread
heavy rainfall and flash flooding. Up to three inches of rain have
already fallen. Life threatening flash flooding is occurring!
This is a FLASH FLOOD EMERGENCY for the Oklahoma City metro and
Moore. This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW!
* Some locations that will experience flooding include...
Oklahoma City, Edmond, Moore, Midwest City, Del City, Bethany,
Choctaw, Warr Acres, The Village, Harrah, Spencer, Nichols Hills,
Jones, Nicoma Park, Luther, Valley Brook, Arcadia, Stanley Draper
Lake and Newalla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3526 9715 3526 9754 3528 9754 3529 9757
3530 9758 3530 9760 3533 9766 3534 9767
3561 9767 3569 9755 3571 9715
$$
TL2 follow-up statements
179
WGUS74 KOUN 071650
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
1150 AM CDT THU JUN 7 2018
OKC027-109-071815-
/O.CON.KOUN.FF.W.0020.000000T0000Z-180607T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oklahoma OK-Cleveland OK-
1150 AM CDT THU JUN 7 2018
...THIS IS A FLASH FLOOD EMERGENCY FOR Oklahoma City, Edmond and
Moore...
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
OKLAHOMA AND NORTHERN CLEVELAND COUNTIES...
At 1147 AM CDT, numerous reports continue to indicate widespread
flash flooding with stranded motorists and flooding of some
buildings. Locally three to four inches of rain have already fallen
in some parts of the Oklahoma City metro area. Flash flooding is
already occurring.
This is a FLASH FLOOD EMERGENCY for Oklahoma City, Edmond and Moore.
This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
Some locations that will experience flooding include...
Oklahoma City, Edmond, Moore, Midwest City, Del City, Bethany,
Choctaw, Warr Acres, The Village, Harrah, Spencer, Nichols Hills,
Jones, Nicoma Park, Luther, Valley Brook, Arcadia, Stanley Draper
Lake and Newalla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3526 9715 3526 9754 3528 9754 3529 9757
3530 9758 3530 9760 3533 9766 3534 9767
3561 9767 3569 9755 3571 9715
$$
TL412
WGUS74 KOUN 071733
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
1233 PM CDT THU JUN 7 2018
OKC027-109-071815-
/O.CON.KOUN.FF.W.0020.000000T0000Z-180607T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oklahoma OK-Cleveland OK-
1233 PM CDT THU JUN 7 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
OKLAHOMA AND NORTHERN CLEVELAND COUNTIES...
At 1231 PM CDT, numerous reports of ongoing flash flooding continue
across the Oklahoma City, Edmond, and Moore metro areas. More than
three inches of rain have fallen. Although rainfall has subsided,
runoff continues to result in flash flooding.
Flood waters are moving down low water crossings and low lying
areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3526 9715 3526 9754 3528 9754 3529 9757
3530 9758 3530 9760 3533 9766 3534 9767
3561 9767 3569 9755 3571 9715
$$
TLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 9:01 AM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 7, 9:01 AM CDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Norman OK 901 AM CDT Thu Jun 7 2018 .UPDATE... Updated grids for this morning and afternoon to reflect better chance of storms across parts of south central and southeast Oklahoma as well as higher POPS through the morning for central Oklahoma. Clouds and precipitation will obviously influence diurnal temperature trace today, especially along and east of roughly highway 81. By mid to late afternoon, an outflow may extend from parts of southeastern Oklahoma into west central/northwestern Oklahoma...per 12z HRRR. Western part of this boundary may have a decent chance of seeing strong to severe storms by the late afternoon. Overall confidence is not high however. && .PREV DISCUSSION... /issued 604 AM CDT Thu Jun 7 2018/ DISCUSSION... The 12Z aviation discussion follows.... AVIATION... The large complex of thunderstorms over much of Kansas and northern Oklahoma will probably continue its east-southeast movement this morning before finally dissipating late this morning. This will bring thunderstorms into KPNC around the start of the forecast period, and storms will probably be in the vicinity of KOKC (maybe even KOUN) during the early hours of the forecast as well. Additional showers/thunderstorms are expected to form this afternoon and evening. It is very difficult to nail down locations and timing...at least until this evening, when storms are more likely to form over western Oklahoma. These storms, mainly after 21Z, will most likely affect KWWR and KCSM, possibly points farther east later in the evening. Outside thunderstorms, conditions should be breezy, but VFR. CmS PREV DISCUSSION... /issued 530 AM CDT Thu Jun 7 2018/ DISCUSSION... The large MCS over Kansas is expected to continue to shift east early this morning, mainly affecting extreme north-central Oklahoma (and Kansas). There is a possibility that the complex will turn to the south, following the mid-level winds. It is unclear how well the storms would fare in the less-favorable environment farther south of the Kansas/Oklahoma border, so PoPs for that area this morning were held to about 20%. Additional storms are expected to form this afternoon over western Oklahoma and the Panhandles. Then, as the upper-level ridge begins to build back over the region tonight, the rain chances will drop accordingly. A few waves circling the ridge may still crank out convection, particularly on Monday, and Tuesday night into Wednesday. Given the difficulty of forecasting those types of small features that far out, the confidence in the rain events next week is quite low. Temperatures will be fairly steady through the period, with daytime highs and nighttime lows running a few degrees above the seasonal average. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 88 71 93 72 / 60 20 10 10 Hobart OK 97 72 97 73 / 30 40 10 10 Wichita Falls TX 99 74 97 74 / 10 20 10 10 Gage OK 100 69 97 71 / 20 30 10 20 Ponca City OK 87 71 92 71 / 80 20 10 20 Durant OK 91 72 91 72 / 40 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. &&
Hazardous weather outlook, Jun 7, 4:30 AM CDT, 6 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 430 AM CDT Thu Jun 7 2018 OKZ004>048-050>052-TXZ083>090-071900- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 430 AM CDT Thu Jun 7 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a risk of severe thunderstorms early this morning across north-central Oklahoma, mainly north of Alva to Fairview to Stillwater. Additional storms are expected to form this afternoon and evening, and there is a Marginal Risk of severe storms, generally north of a line from Marietta to Atoka, including western north Texas. .Heat... Afternoon high temperatures will generally be in the 90s, with heat indices around 100. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... There will be a chance of thunderstorms Friday, and again from Sunday night through Wednesday night. There is a Marginal Risk of severe thunderstorms Friday, north of a line from Cheyenne to Watonga to Stillwater. .Heat... High temperatures in the 90s, with heat indices around 100 are expected through early next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jun 7, 11:07 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1107 AM CDT THU JUN 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD 2 SW HILLSDALE 36.55N 98.01W
06/07/2018 GARFIELD OK EMERGENCY MNGR
FLOODING OF LOW LYING AREAS.
&&
MADSpecial weather statement, Jun 7, 11:08 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1108 AM CDT THU JUN 7 2018 OKZ027>029-071645- Grady OK-Cleveland OK-McClain OK- 1108 AM CDT THU JUN 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR northeastern Grady...northwestern Cleveland and northwestern McClain Counties Until 1145 AM CDT... AT 1107 AM CDT, strong thunderstorms were along a line extending from near south Oklahoma City to near Bridge Creek, moving east at 20 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Southeastern Oklahoma City, Norman, Moore, Newcastle, Blanchard, Goldsby, Bridge Creek and Stanley Draper Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3515 9752 3517 9787 3538 9748 3537 9715 TIME...MOT...LOC 1607Z 265DEG 17KT 3538 9742 3522 9771 MAHALE
Special weather statement, Jun 7, 11:10 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1110 AM CDT THU JUN 7 2018 OKZ027-028-040-071645- Grady OK-Garvin OK-McClain OK- 1110 AM CDT THU JUN 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR east central Grady...northwestern Garvin and southwestern McClain Counties Until 1145 AM CDT... AT 1107 AM CDT, a strong thunderstorm was located over Bradley, moving east at 15 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Locations impacted include... Lindsay, Alex, Bradley, Criner and Payne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3485 9778 3492 9780 3503 9746 3481 9751 TIME...MOT...LOC 1607Z 267DEG 13KT 3488 9772 MAHALE
Local storm report, Jun 7, 11:11 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1111 AM CDT THU JUN 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM HAIL ANADARKO 35.07N 98.24W
06/07/2018 E0.75 INCH CADDO OK TRAINED SPOTTER
&&
MADLocal storm report, Jun 7, 11:13 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1113 AM CDT THU JUN 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM FLASH FLOOD 3 SSW NICHOLS HILLS 35.51N 97.57W
06/07/2018 OKLAHOMA OK BROADCAST MEDIA
CARS STRANDED DUE TO FLOODING.
&&
MADLocal storm report, Jun 7, 11:16 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1116 AM CDT THU JUN 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD 3 N THE VILLAGE 35.61N 97.55W
06/07/2018 OKLAHOMA OK BROADCAST MEDIA
CARS NEARLY COMPLETELY SUBMERGED.
&&
MADThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 1:53 AM CDT | Special Weather Statement | OUN | Harper | 52 min |
| Jun 7, 2:29 AM CDT | Special Weather Statement | OUN | Woods | 61 min |
| Jun 7, 3:05 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 25 min |
| Jun 7, 3:29 AM CDT | Special Weather Statement | OUN | Woods | 31 min |
| Jun 7, 3:58 AM CDT | Special Weather Statement | OUN | Alfalfa | 32 min |
| Jun 7, 4:07 AM CDT | Special Weather Statement | OUN | Major | 23 min |
| Jun 7, 4:20 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 25 min |
| Jun 7, 4:43 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 32 min |
| Jun 7, 5:09 AM CDT | Special Weather Statement | OUN | Alfalfa, Major | 36 min |
| Jun 7, 5:32 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Grant, Major, Woods | 3 hr |
| Jun 7, 5:41 AM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 34 min |
| Jun 7, 5:44 AM CDT | Special Weather Statement | OUN | Major | 31 min |
| Jun 7, 5:56 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 49 min |
| Jun 7, 6:11 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 34 min |
| Jun 7, 6:40 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Major | 3 hr |
| Jun 7, 6:43 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay, Kingfisher | 47 min |
| Jun 7, 7:20 AM CDT | Special Weather Statement | OUN | Kay, Logan, Noble | 40 min |
| Jun 7, 7:38 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 31 min |
| Jun 7, 7:44 AM CDT | Areal Flood Advisory | OUN | Garfield, Kay, Noble, Payne | 3 hr |
| Jun 7, 7:53 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 37 min |
| Jun 7, 8:02 AM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 3 hr |
| Jun 7, 8:13 AM CDT | Special Weather Statement | OUN | Grady | 32 min |
| Jun 7, 8:16 AM CDT | Special Weather Statement | OUN | Lincoln | 29 min |
| Jun 7, 8:23 AM CDT | Flash Flood Warning | OUN | Logan, Noble, Payne | 5 hr |
| Jun 7, 8:29 AM CDT | Special Weather Statement | OUN | Lincoln, Payne | 46 min |
| Jun 7, 8:41 AM CDT | Special Weather Statement | OUN | Canadian | 34 min |
| Jun 7, 8:47 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma, Payne | 118 min |
| Jun 7, 8:51 AM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| Jun 7, 8:53 AM CDT | Special Weather Statement | OUN | Grady | 37 min |
| Jun 7, 8:54 AM CDT | Areal Flood Advisory | OUN | Caddo | 2 hr |
| Jun 7, 8:58 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 47 min |
| Jun 7, 9:07 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 38 min |
| Jun 7, 9:24 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 2 hr |
| Jun 7, 9:26 AM CDT | Special Weather Statement | OUN | Oklahoma | 34 min |
| Jun 7, 9:32 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 43 min |
| Jun 7, 9:43 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Jun 7, 9:49 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 41 min |
| Jun 7, 9:51 AM CDT | Areal Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 54 min |
| Jun 7, 9:59 AM CDT | Flash Flood Warning | OUN | Canadian, Logan, Oklahoma | 2 hr |
| Jun 7, 10:10 AM CDT | Special Weather Statement | OUN | Logan | 35 min |
| Jun 7, 10:18 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 42 min |
| Jun 7, 10:28 AM CDT | Special Weather Statement | OUN | Grady | 32 min |
| Jun 7, 10:32 AM CDT | Special Weather Statement | OUN | Pontotoc, Seminole | 28 min |
| Jun 7, 10:37 AM CDT | Special Weather Statement | OUN | Oklahoma | 23 min |
| Jun 7, 10:40 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 50 min |
| Jun 7, 10:46 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 119 min |
| Jun 7, 10:59 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Jun 7, 11:08 AM CDT | Special Weather Statement | OUN | Cleveland | 37 min |
| Jun 7, 11:09 AM CDT | Areal Flood Advisory | OUN | Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 7, 11:10 AM CDT | Special Weather Statement | OUN | McClain | 35 min |
| Jun 7, 11:15 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 45 min |
| Jun 7, 11:25 AM CDT | Special Weather Statement | OUN | Grady | 35 min |
| Jun 7, 11:28 AM CDT | Flash Flood Warning | OUN | Caddo, Cleveland, Grady, McClain | 3 hr |
| Jun 7, 11:40 AM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie | 3 hr |
| Jun 7, 11:46 AM CDT | Special Weather Statement | OUN | Cleveland, Grady | 29 min |
| Jun 7, 11:56 AM CDT | Special Weather Statement | OUN | Pottawatomie | 34 min |
| Jun 7, 12:04 PM CDT | Flash Flood Warning | OUN | Caddo, Cleveland, Grady, McClain, Pottawatomie | 116 min |
| Jun 7, 12:05 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 40 min |
| Jun 7, 12:14 PM CDT | Special Weather Statement | OUN | McClain | 31 min |
| Jun 7, 12:29 PM CDT | Special Weather Statement | OUN | Garvin | 31 min |
| Jun 7, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 39 min |
| Jun 7, 12:44 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| Jun 7, 12:46 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Grady, McClain, Pottawatomie | 119 min |
| Jun 7, 1:02 PM CDT | Areal Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Lincoln, McClain and 2 more | 4 hr |
| Jun 7, 1:19 PM CDT | Special Weather Statement | OUN | Garvin, Murray, Stephens | 26 min |
| Jun 7, 1:34 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray, Stephens | 116 min |
| Jun 7, 1:40 PM CDT | Special Weather Statement | OUN | Garvin, Murray, Pontotoc | 35 min |
| Jun 7, 2:02 PM CDT | Areal Flood Warning | OUN | Caddo, Cleveland, Comanche, Grady, McClain, Pottawatomie | 3 hr |
| Jun 7, 2:12 PM CDT | Special Weather Statement | OUN | Carter, Murray | 33 min |
| Jun 7, 2:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 41 min |
| Jun 7, 2:42 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Murray | 3 hr |
| Jun 7, 2:44 PM CDT | River Flood Warning | OUN | Oklahoma | 12 hr |
| Jun 7, 2:50 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 40 min |
| Jun 7, 2:52 PM CDT | Special Weather Statement | OUN | Jackson | 38 min |
| Jun 7, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Marshall | 34 min |
| Jun 7, 3:30 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| Jun 7, 3:37 PM CDT | Special Weather Statement | OUN | Bryan | 38 min |
| Jun 7, 3:51 PM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 3 hr |
| Jun 7, 6:15 PM CDT | Special Weather Statement | OUN | Tillman | 30 min |
| Jun 7, 6:48 PM CDT | Special Weather Statement | OUN | Tillman | 27 min |
Nearby
Flash Flood Warnings in Oklahoma, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.